# SDR SWAA064521

- Difficulty date: November 22, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 31,917 hours, 26,301 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65448517
- Part serial: 11003
- Condition: Broken
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT WING NR 5 GROUND SPOILER INBOARD ACTUATOR ROD END BROKEN.  REMOVED AND REPLACED INBOARD ACTUATOR PER MM.
